# SDR HNAA2022022800117

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,532 hours, 45,816 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

PDIS  637     29-10  2744641  27FEB22  PHL  CLOSE
      AFTER TAKEOFF CLIMBING THROUGH 500 FEET EICAS ADVISORY MESSAGE HYD 1 QTY LO. AROUND 10000 FEET A LOUD WIND/HUMMING NOSIE HEARD. RTF.
                                          31082    00 PCS
FACT  27FEB22  12:38  PHL
            PERFORMED GVI OF NOSE LANDING GEAR AND REST OF THE AIRCRAFT DIDN'T FOUND ANY OBVIOUS DEFECTS. SERVICE HYD SYSTEM #100 IAW AMM 12-13-01 AND SWUNG GEAR IAW AMM 32-30-00. OPS CHECK AND LEAK CHECK GOOD. COULD NOT DUPLICAT AIRCRAFT OKAY FOR SERVICE.
